# SDR CALA2013110592659

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 54,238 hours, 14,138 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & CRACK ON BULK CARGO DOOR AFT SCUFF PLATE.  CRACK IS STOP DRILLED TO .200" LONG.  PERFORMED INTERIM REPAIR IAW ECRA 5320-02187 PART 1 STEPS 1-3.
